# SDR DALA1165126904

- Difficulty date: November 20, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 78,768 hours, 35,427 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINE MAINTENANCE FOUND WIRE BROKEN FROM EMERGENCY LIGHT CONNECTOR AT SEAT 37F.  REPLACED CONNECTOR.  LIGHT OPERATION  NORMAL.
